# SDR NWAA093763209

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 58,987 hours, 26,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT FOR SEATS 16, 17, 18, 21, 22 & 23 INOP".  REMOVED AND REPLACED POWER CONTROL UNIT; OPERATIONAL CHECK OK.
